# SDR CA130218006

- Difficulty date: February 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 25,310 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON CLIMBOUT, FELT A BIG BANG- LT ENGINE N1 WENT TO 30 PERCENT AND ITT WAS AROUND 920 C.  FOLLOWED QRH PROCEDURES AND SHUTDOWN LT ENGINE AND RETURNED TO ORIGIN.  AFTER EXTENSIVE TROUBLESHOOTING MAINTENANCE R & R THE LT ENGINE.
